# SDR SWIA200718240

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 14,488 hours, 12,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS MISSING FROM EXIT LIGHT POD.  NEED NEW LENS COVERS.  REPLACED WHITE AND RED LENSES AND LAMPS ON OVERHEAD EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD IAW AMM 33-81-00.
